# SDR DALA2022111007255

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 56,611 hours, 29,772 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Fcu
- Part number: C13043AA06
- Part serial: 6165
- Condition: Failed
- Location: 002
- Part time: 36,311 hours, 18,351 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3114 - ATO - AT 80KTS DUE LOSING ALL FMA DATA. CORRECTIVE ACTION: REPLACED FCU PER A319 AMM 22-81-12 AND FMGC 2 PER A319 AMM 22-83-34. (9571702)
